Existence and uniqueness results on mixed type summation-difference equations in cone metric space

G. C. Done, K. L. Bondar, P. U. Chopade

Abstract


In this paper we investigate the existence and uniqueness results for Summation-Difference type equations in cone metric spaces. The results are obtained by using some extensions of Banach’s contraction principle in complete cone metric space.

Full Text: PDF

Published: 2020-04-01

How to Cite this Article:

G. C. Done, K. L. Bondar, P. U. Chopade, Existence and uniqueness results on mixed type summation-difference equations in cone metric space, J. Math. Comput. Sci., 10 (2020), 956-963

Copyright © 2020 G. C. Done, K. L. Bondar, P. U. Chopade. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS